# SDR DALA2017050803627

- Difficulty date: May 7, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 71,948 hours, 53,581 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN OUT DOUBLER AND HOUSING OF HOLD OPEN HOOK AT FWD PASSENGER ENTRY DOOR. DOUBLER WAS REPLACED IAW SRM 52-05 FIG 20A. HOUSING WAS BLENDED OUT AND MEASURED IAW SRM 52-01 PAR 3 FIG 1 AND (UT) WAS ACCOMPLISHED ON HOUSING IAW NDT SPM 04-00-07 PAR. 5 FIG.3 (SHEET 1 AND 2).
